# SDR SWAA2021040720953

- Difficulty date: October 5, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD HAS DENTS 242 CF / REPLACED & INSTALLED CABIIN FLOOR PANEL 242 CF PER AMM 53-21-00
